Stevens-Johnson syndrome associated with glipizide therapy

Jeffrey B. Cheng, Robert C. Anderson, Ponciano D Cruz

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We describe a patient with Stevens-Johnson syndrome (erythema multiforme major) associated with an increase in glipizide dosage administration. Glipizide is a second-generation sulfonylurea commonly used to treat patients with noninsulin-dependent diabetes mellitus Although several reports have documented Stevens-Johnson syndrome caused by first-generation sulfonylureas, our case appears to be the first report of a second-generation sulfonylurea associated with Stevens-Johnson syndrome.

Original languageEnglish (US)
Pages (from-to)36-38
Number of pages3
JournalDermatitis
Volume17
Issue number1
DOIs
StatePublished - Mar 1 2006

ASJC Scopus subject areas

  • Immunology and Allergy
  • Dermatology

Fingerprint Dive into the research topics of 'Stevens-Johnson syndrome associated with glipizide therapy'. Together they form a unique fingerprint.

  • Cite this